Positive Solutions to a Second Order Multi-point Boundary-value Problem
MetadataShow full metadata
We prove the existence of positive solutions to the boundary-value problem u" + λα(t) ƒ (u,u') = 0 u(0) = 0, u(1) = ∑m-2i=1 αiu(↋i), where α is a continuous function that may change sign on [0,1], ƒ is a continuous function with ƒ (0,0) > 0, and λ is a small positive constant. For finding solutions we use the Leray-Schauder fixed point theorem.
CitationCao, D., & Ma, R. (2000). Positive solutions to a second order multi-point boundary-value problem. Electronic Journal of Differential Equations, 2000(65), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.